MathSciNet Relay Station
MathSciNet bibliographic data
MR2529487 (2010h:58028) 58J05 (53C21 58E05 58J45)
Druet, Olivier; Hebey, Emmanuel Stability and instability for Einstein-scalar field Lichnerowicz equations on compact Riemannian manifolds. Math. Z. 263 (2009), no. 1, 33–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement